Aa
Aa
A
A
A
Close
Avatar universal

blurriness from cyclopentolate

Hi.  I was recently treated for iritis.  In addition to steroid drops (1 every waking hour) I was using cyclopentolate once in the morning and once at night for 13 days.  I stopped on Tuesday night.  It is now Friday afternoon and my iris is no longer dilated but my vision is still blurry.  Is this normal?
2 Responses
Sort by: Helpful Oldest Newest
711220 tn?1251891127
MEDICAL PROFESSIONAL
It can takes days for the pupil to return to normal.

Dr. O.
Helpful - 0
Avatar universal
Thanks for your reply Dr. O.  My pupil went back down to its regular size within a day after stopping cyclopentolate.  My eye is still blurry though.  I have been off of cyclopentolate for almost a week now.  Should I be concerned that my vision is still blurred?
Helpful - 0
Have an Answer?

You are reading content posted in the Eye Care Community

Top General Health Answerers
177275 tn?1511755244
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.